# SDR N3XR20200827004

- Difficulty date: August 21, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Aircraft: N498ER
- Make and model: Cessna 172S
- Aircraft serial: 172S11603
- Aircraft time: 4,759 hours
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05600146
- Condition: Loose
- Location: Control Column
- Part time: 4,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CONTROL YOU COLUMN LOWER BEARING INSERT HAD PLAY BETWEEN THE CONTROL COLUMN, P/N-0560014-6 AND THE BEARING BUSHING. THIS RESULTED IN LOST MOTION AND PLAY WHEN THE ELEVATOR WAS MOVED UP AND DOWN. PER MANUFACTURING INSTRUCTIONS THE BEARING BUSHING WAS SECURED IN PLACE.
